MathSciNet Relay Station
MathSciNet bibliographic data
MR49962 (14,254b) 27.0X
Hyers, D. H.; Ulam, S. M. Approximately convex functions. Proc. Amer. Math. Soc. 3, (1952). 821–828.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement